# SDR DALA2021061503270

- Difficulty date: January 19, 2019
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 107,813 hours, 15,805 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK MAINTENANCE REPORTED A CRACK INDICATION ON THE LH LOWER WING SKIN AT HOLE NO. 2 COMMON TO STRINGER L-6.5 BETWEEN WING STA 990.2 AND 1018.2. C/W ERA 574706-14AD, (LP 0909583)
